Integrals of two-dimensional motions of a perfect incompressible fluid of nonuniform density

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

Integrals of motion are obtained which remain the same by virtue of the linearized equations of two-dimensional motions of a perfect incompressible fluid stratified with respect to the density and which are quadratic forms of the perturbation fields. The properties of these integrals and the variational principles associated with them are discussed. A number of conclusions concerning the problem of stability of stratified flows are drawn.

Original languageEnglish
Pages (from-to)340-343
Number of pages4
JournalFluid Dynamics
Volume22
Issue number3
DOIs
Publication statusPublished - May 1987

Fingerprint

incompressible fluids
stratified flow
Fluids
variational principles
perturbation

ASJC Scopus subject areas

  • Mechanical Engineering
  • Physics and Astronomy(all)
  • Fluid Flow and Transfer Processes

Cite this

Integrals of two-dimensional motions of a perfect incompressible fluid of nonuniform density. / Vladimirov, V. A.

In: Fluid Dynamics, Vol. 22, No. 3, 05.1987, p. 340-343.

Research output: Contribution to journalArticle

@article{97454740577d47ea9f042aaa55b80d55,
title = "Integrals of two-dimensional motions of a perfect incompressible fluid of nonuniform density",
abstract = "Integrals of motion are obtained which remain the same by virtue of the linearized equations of two-dimensional motions of a perfect incompressible fluid stratified with respect to the density and which are quadratic forms of the perturbation fields. The properties of these integrals and the variational principles associated with them are discussed. A number of conclusions concerning the problem of stability of stratified flows are drawn.",
author = "Vladimirov, {V. A.}",
year = "1987",
month = "5",
doi = "10.1007/BF01051911",
language = "English",
volume = "22",
pages = "340--343",
journal = "Fluid Dynamics",
issn = "0015-4628",
publisher = "Maik Nauka-Interperiodica Publishing",
number = "3",

}

TY - JOUR

T1 - Integrals of two-dimensional motions of a perfect incompressible fluid of nonuniform density

AU - Vladimirov, V. A.

PY - 1987/5

Y1 - 1987/5

N2 - Integrals of motion are obtained which remain the same by virtue of the linearized equations of two-dimensional motions of a perfect incompressible fluid stratified with respect to the density and which are quadratic forms of the perturbation fields. The properties of these integrals and the variational principles associated with them are discussed. A number of conclusions concerning the problem of stability of stratified flows are drawn.

AB - Integrals of motion are obtained which remain the same by virtue of the linearized equations of two-dimensional motions of a perfect incompressible fluid stratified with respect to the density and which are quadratic forms of the perturbation fields. The properties of these integrals and the variational principles associated with them are discussed. A number of conclusions concerning the problem of stability of stratified flows are drawn.

UR - http://www.scopus.com/inward/record.url?scp=0023343851&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0023343851&partnerID=8YFLogxK

U2 - 10.1007/BF01051911

DO - 10.1007/BF01051911

M3 - Article

AN - SCOPUS:0023343851

VL - 22

SP - 340

EP - 343

JO - Fluid Dynamics

JF - Fluid Dynamics

SN - 0015-4628

IS - 3

ER -